MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06004013P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use the inpact admiral.It was reported the first inpact used could not be inflated due to a leak on the catheter.The physician attempted to use a second inpact, but encountered the same issue.A third inpact was used to complete the procedure with no issues noted.No patient injury was reported.
 
Additional Manufacturer Narrative
The ifu was followed and the device was prepped without issue.A non-medtronic 6fr sheath and 0.035 guidewire were used.Neg prep was also performed.A leak where the catheter and hub meet was observed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The device was returned for evaluation.A visual and tactile inspection was performed on the device.The balloon was unfolded.Guidewire was easily inserted.The purging procedure was performed, but revealed a leak, since the bubble flow under negative pressure did not stop.The rubber was removed from its original position.In order to verify the point of leak, an attempt was done to inflate the balloon and the leak was found on the distal part of the hub.The leak was found in the distal hub bonding, between the shaft and the glue collar.It was possible to inflate the balloon, but the device did not hold the pressure.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8114919
Report Number9612164-2018-03415
Device Sequence Number19220637
Product Code ONU
UDI-Device Identifier00643169383258
UDI-Public00643169383258
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Catalogue NumberADM06004013P
Device Lot Number0009280222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer12/13/2018
01/24/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date01/07/2019
01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1